Save this page
Save this page

My Saved Pages

  • Saved page.

My Saved Courses

  • Saved page.
Reset

Recently visited

  • Saved page.

Dr Mohammud Foondun

Lecturer

Mathematics and Statistics

Publications

Some properties of non-linear fractional stochastic heat equations on bounded domains
Foondun Mohammud, Guerngar Ngartelbaye, Nane Erkan
Chaos, Solitons and Fractals, (2017)
Large deviations for a class of semilinear stochastic partial differential equations
Foondun Mohammud, Setayeshgar Leila
Statistics and Probability Letters Vol 121, pp. 143-151, (2017)
http://dx.doi.org/10.1016/j.spl.2016.10.019
Asymptotic properties of some space-time fractional stochastic equations
Foondun Mohammud, Nane Erkan
Mathematische Zeitschrift, (2017)
http://dx.doi.org/10.1007/s00209-016-1834-3
Non-linear noise excitation for some space-time fractional stochastic equations in bounded domains
Foondun Mohammud, Mijena Jebessa B., Nane Erkan
Fractional Calculus and Applied Analysis Vol 19, pp. 1527–1553, (2016)
http://dx.doi.org/10.1515/fca-2016-0079
On some properties of a class of fractional stochastic heat equations
Liu Wei, Tian Kuanhou, Foondun Mohammud
Journal of Theoretical Probability, (2016)
http://dx.doi.org/10.1007/s10959-016-0684-6
On non-existence of global solutions to a class of stochastic heat equations
Foondun Mohammud, Parshad Rana D.
Proceedings of the American Mathematical Society Vol 143, pp. 4085-4094, (2015)
http://dx.doi.org/10.1090/proc/12036

more publications

Address

Mathematics and Statistics
Livingstone Tower

Location Map

View University of Strathclyde in a larger map